# SDR AALA990369

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER FLANGE OF BELLFRAME 990 DENTED ABOVE STRINGER 26L.  INSTALLED DOUBLER PER AARD 53-10-07-3.  (M)
